# SDR DLM88030518

- Difficulty date: June 5, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 40,014 hours, 32,494 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Deflector
- Part number: 5952247503
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER T/O.  REPLACED LT NOSE LANDING GEAR SPRAY DEFLECTOR.
